Archived

This topic is now archived and is closed to further replies.

It cant be!?!?!?

4 posts in this topic

Is it possible for for acne to return even after taking accutane????

Ive been done with accutane for awhile now, but now it seems like its all coming back again. I have 2 mild bumps on my face already that i didnt even notice, and It wasnt their two days ago. Im scared to death that maybe my acne is all gonna come back to me. cry.gif

Isnt their anything that i can do to make these bumps disappear??? No ointments or anything like that, just something quick and easy. I heard their was sum kinda needle trick or sumthing for dealing with mild bumps.

Share this post


Link to post
Share on other sites

A small % of accutane patients require a second course, but the acne they do get in the interim is milder than before the accutane.

Share this post


Link to post
Share on other sites

There is a chance it could come back and you'd need another trial. What are you using cleanser-wise right now? After going off of Accutane, I waited about a month to go back to regular soaps (I just used Dove for awhile and during my course of Accutane) to be safe. But I think after using Accutane, you should definetly follow up and start using a good cleanser and moisturizer. Maybe try Murad or even Proactiv (it does actually work for some people...lol).

Share this post


Link to post
Share on other sites

Omg, its getting worse. I cant believe this.

After getting off accutane, my face actually did look quite clear. But now, if i run my hand across my face, i can feel every bump and it even hurts when i do that. More ways that one. Luckily, its not as bad as it was before; but it could get that way if i dont do sumthing before it happens. cry.gif

Its even coming together across my chest again. I hate this.

I dont know what to do. Should i beg my parents to help me on accutane again?

Or use sumthing else?

eusa_liar.gif <<<<<<<<<<<<<(me) ack!!!

Share this post


Link to post
Share on other sites